Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 49, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Two-to-one transformations on 2-manifolds
Venable Martin and J. H. Roberts.
Trans. Amer. Math. Soc. 49 (1941), 1-17
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0004129
The integral representation of weakly almost-periodic transformations in reflexive vector spaces
Edgar R. Lorch.
Trans. Amer. Math. Soc. 49 (1941), 18-40
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0003465
General combinatorial topology
Paul Alexandroff.
Trans. Amer. Math. Soc. 49 (1941), 41-105
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0004125
Products of normal semi-fields
Albert Neuhaus.
Trans. Amer. Math. Soc. 49 (1941), 106-121
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0003621
The accuracy of the Gaussian approximation to the sum of independent variates
Andrew C. Berry.
Trans. Amer. Math. Soc. 49 (1941), 122-136
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0003498
Minimal positive harmonic functions
Robert S. Martin.
Trans. Amer. Math. Soc. 49 (1941), 137-172
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0003919